advertisement
Question
Posted by: Blanche Barth | 2010/11/13

Depression,Giddiness,Dizziness

I am having dizziness, giddiness and symptoms of depression have taken serc which made me feel very bad.. Also Espirides 2 daily but have been feeling no better. I take 60 mg Treppeline at night and SR Zanor in the morning. I have to feel better as I have a lot of things to cope with now. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Blanche

I suggest that you consult your doctor to change your medication to more effective treatment for depression and anxiety, as I strongly feel that your symptoms are caused due to the medication that you are currently taking. A healty diet and regular exercise will also assist with your depression.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement